MathSciNet Relay Station
MathSciNet bibliographic data
MR2190302 60J60 (60J70 91B28)
Decamps, Marc; Goovaerts, Marc; Schoutens, Wim Asymmetric skew Bessel processes and their applications to finance. J. Comput. Appl. Math. 186 (2006), no. 1, 130–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement